MAUDE Adverse Event Report: MEDTRONIC IRELAND VENA SEAL CLOSURE SYSTEM; AGENT, OCCLUDING, VASCULAR, PERMANENT

MEDTRONIC IRELAND VENA SEAL CLOSURE SYSTEM; AGENT, OCCLUDING, VASCULAR, PERMANENT
Catalog Number VS-404
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033); Local Reaction (2035)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis #(b)(4): three images were provided for evaluation.The patient is covered in a rash.The reported event can be confirmed from the image provided.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following a procedure involving the venaseal, the patient experienced a clinical reaction characterized by a rash that developed outside the treatment area, specifically not in the axial artery or vein.Only one leg was treated and the reaction was on that leg.The onset of symptoms occurred between days 2 and 14 after the procedure, and this was the initial reaction event.The issue was still present at the time of reporting.Additional information received 04 march 2026 medical intervention was required, and the patient was treated with a prescription steroid (medtrol dose pack) but symptoms persisted.The affected locationwas the peripheral vein(s), including the great saphenous vein, with involvement noted in proximal, mid, and distal segments.No challenges or deviations related to the location of catheter tip prior to initial delivery of adhesive, the catheter tip was 5 cm caudal to sfj and compression of gsv was applied.Symptoms did not resolve and the vein was removed on 2/12 and the patient is reported to be ok now.No patient complications have been reported as a result of this event.

Brand Name
VENA SEAL CLOSURE SYSTEM
Common Device Name
AGENT, OCCLUDING, VASCULAR, PERMANENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24712866
Report Number9612164-2026-01569
Device Sequence Number12194187
Product Code PJQ
UDI-Device Identifier00763000240776
UDI-Public(01)00763000240776(17)270831(10)83295
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVS-404
Device Lot Number83295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale